Alert archive / New York / Snow Squall Warnings in 2026
Snow Squall Warning 9, NWS Buffalo, NY
NWS Buffalo, NY issued this snow squall warning at Jan 21, 2026, 8:54 PM EST for 6 counties in New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2026, 8:54 PM EST (01:54 UTC)
- Expired
- Jan 21, 2026, 10:00 PM EST
- In force
- 66 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 55 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
376
WWUS51 KBUF 220154
SQWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Buffalo NY
854 PM EST Wed Jan 21 2026
NYC009-013-029-037-063-073-220300-
/O.NEW.KBUF.SQ.W.0009.260122T0154Z-260122T0300Z/
Cattaraugus NY-Erie NY-Niagara NY-Orleans NY-Chautauqua NY-
Genesee NY-
854 PM EST Wed Jan 21 2026
The National Weather Service in Buffalo has issued a
* Snow Squall Warning for...
Northwestern Cattaraugus County in western New York...
Central Erie County in western New York...
Southern Niagara County in western New York...
Southwestern Orleans County in western New York...
Central Chautauqua County in western New York...
Northwestern Genesee County in western New York...
* Until 1000 PM EST.
* At 854 PM EST, a dangerous snow squall was located along a line
extending from near Grand Island to near Erie, moving east at 25
mph.
HAZARD...Intense bursts of heavy snow. Gusty winds leading to
blowing snow and visibility rapidly falling to less than
one-quarter mile. Wind gusts up to 20 mph.
SOURCE...Radar indicated.
IMPACT...Travel will become difficult and potentially dangerous
within minutes.
This includes the following highways...
Interstate 90 between exits 48A and 61.
Interstate 86 between exits 4 and 7.
Locations impacted include...
Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
Clarence, Lockport, Lackawanna, Kenmore, and Depew.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 4244 7950 4253 7939 4260 7919 4272 7909
4280 7892 4293 7891 4299 7901 4306 7900
4308 7908 4314 7903 4319 7817 4200 7963
4201 7976 4227 7976 4228 7973 4231 7977
TIME...MOT...LOC 0154Z 269DEG 23KT 4304 7894 4213 8013
SNOW SQUALL...RADAR INDICATED
$$
EAJWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this snow squall warning went out at Jan 21, 6:37 PM EST, 2 hours 17 minutes earlier. Its key messages:
- 1) Light snow and gusty winds this afternoon through this evening. 2) Snow showers, gusty winds and turning much colder behind the Arctic front tonight into Thursday. 3) Gusty winds and lake effect snows develop Thursday off both lakes, with significant accumulations possible east of Lake Ontario through Friday. 4) Dangerously cold airmass will arrive Friday and last through the weekend. 5) Widespread snow becoming more likely Sunday - Sunday night
Area forecast discussion, Jan 21, 6:37 PM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
637 PM EST Wed Jan 21 2026
.WHAT HAS CHANGED...
Gale Watch has been upgraded to a Warning from 1AM tonight
through 7PM Friday evening.
Extreme Cold Watch issued for the North Country from 7PM Friday
night through 1PM Saturday.
&&
.KEY MESSAGES...
1) Light snow and gusty winds this afternoon through this evening.
2) Snow showers, gusty winds and turning much colder behind the
Arctic front tonight into Thursday.
3) Gusty winds and lake effect snows develop Thursday off both
lakes, with significant accumulations possible east of Lake Ontario
through Friday.
4) Dangerously cold airmass will arrive Friday and last through the
weekend.
5) Widespread snow becoming more likely Sunday - Sunday night
&&
.DISCUSSION...
KEY MESSAGE 1...Light snow and gusty winds this afternoon through
this evening.
A passing clipper system will bring an area of light snow through
the region this evening. Overall, snowfall accumulations will be
light, 2-4" possible across the Niagara Frontier and western
Southern Tier where a Winter Weather Advisory has been issued
through 7 AM Thursday. Elsewhere, expect 3-6" east of Lake Ontario,
with the highest amounts across the southern slopes of the Tug Hill.
Much lower snow amounts are expected across the Genesee Valley and
Finger Lakes region with generally an inch or two at best.
Additionally, a strong southerly LLJ (+50 knots) plowing into the
region within the warm sector, despite poor mixing will support will
support some wind gusts of 25 to 30 mph into this evening. These
stronger wind gust will mainly focus north of the Chautauqua Ridge
down to the Lake Erie shore and also downwind of the northern slopes
of the Tug Hill late this afternoon through this evening.
KEY MESSAGE 2...Snow showers, gusty winds and turning much
colder behind the Arctic front tonight into Thursday.
An Arctic front will approach this area this evening and then plow
east through much of the region overnight into Thursday. With it, we
may see an enhanced line (squall) or area of snow showers work from
west to east. After that...a much colder (frigid) airmass will pour
into the region through the day Thursday.
KEY MESSAGES 3...Gusty winds and lake effect snows develop Thursday
off both lakes, with significant accumulations possible east of Lake
Ontario through Friday.
Another round of lake effect snows expected Thursday behind the
Arctic front which will last into Friday. The lake bands will focus
east and east-northeast of the lakes under a general west-
southwesterly to westerly low level flow.
With this event the better environment by far will be over Lake
Ontario, where substantially deeper moisture and a fetch
parallel/near parallel to the long axis of the lake will be in
place. Convergence into the expected Lake Ontario band will be
further augmented by a lake-aggregate thermally-enhanced surface
trough Thursday night into Friday. This setup will likely be
sufficient for significant accumulations from near/just south of the
Watertown area to the Tug Hill, with the band then drifting
southward across the south shore of the lake and giving way to
weaker multi-banded lake snows later Friday and Friday evening as
winds veer following the trough passage. A Winter Storm Warning for
the eastern Lake Ontario Region remains in effect through Friday
evening.
Off Lake Erie...the environment appears to feature a bit shallower
moisture, with a bit more in the way of oscillations in the low-
level flow which will have a tendency to move the lake snows around
somewhat more compared to those off Lake Ontario. Coupling this with
increasing ice coverage, confidence in warning criteria amounts
remains lower. That said...it is still possible that we may see
very 'LOW' end 'WARNING" amounts in spots but for now confidence
will hold to previous thinking with more of a high end advisory-
type event. Also, with CAA ongoing Thursday and a decent LLJ aloft,
we will likely see wind gusts of 35 to 45 mph through Friday, and
maybe a few isolated gusts to 50 mph.
Key Message 4...Dangerously cold airmass will arrive Friday and last
through the weekend.
An anomalous strong western ridge of high pressure will extend
northward across Alaska and towards the arctic circle, allowing for
polar air to slide southward across Canada this week...with the cold
air supporting a strong +3 SD 1052 mb surface high pressure over the
northern Plains Friday. Temperatures at 850 hPa will fall to the mid
negative 20s Friday night through Saturday ahead of this surface
high. A bitterly and dangerously cold weekend with overnight lows
dropping to near zero...to inland areas well below zero. East of
Lake Ontario some of the traditionally colder spots on top of recent
growing and fresh snowpack could drop to minus 20 or lower. A light
wind will allow for wind chill values to plummet to as low as 40
degrees below zero on the Tug Hill with values minus 25 to minus 35
near Watertown and through the Black River Valley. An extreme cold
watch has been issued for the North Country.
Highs Saturday will only recover to the single digits above zero for
WNY, and may linger below zero Saturday east of Lake Ontario. These
values may push record territory for record low maximum temperatures
for the date, with records listed in the climate section below.
Increasing clouds Saturday and Saturday night may keep apparent
temperatures just above advisory levels.
Key Message 5...Widespread snow becoming more likely Sunday - Sunday
night
Ahead of phasing northern and southern stream jets, broad scale
isentropic lift along with the right entrance region of a 300 hPa
180 knot jet, will send a plume of snow northward...this also on the
northwest side of a developing nor'easter. Pacific moisture,
combined with Gulf moisture will make for a moisture rich atmosphere
to allow for a prolonged period of light snow across our region to
close out the weekend.
NBM probabilities for greater than 4 inch snowfall amounts Sun-Sun
night have increased from around 15% to now over 60% for areas south
of Lake Ontario in the past 24 hours, while east of Lake Ontario
still has a 50 percent probability for 4 inches of snow or more over
a 24- hour period. If these trends continue, possible warning
criteria snow is possible especially for areas south and east,
closer to the main surface low to the east.
Snow will end late Sunday night as deformation band of heavier
precipitation develops and exits eastward...along with the synoptic
lift with the 180 knot jet ending. A sharp northern branch shortwave
trough will pass overhead Monday. Cold air advection will maintain a
bitterly cold airmass into next week with lake effect snow falling
downwind of the Great Lakes...with highest chances east of Lake
Ontario where the waters remain open.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Despite a passing warm front with widespread snow showers, there
remains mainly VFR conditions across the region. An incoming cold
front is supporting a line of stronger snow showers, causing
conditions to deteriorate to MVFR.
Arctic front passes through the region tonight into Thursday, with
gusty winds and snow showers which will bring at time IFR
conditions to terminals.
Outlook...
Thursday...Lake effect snow east and northeast of the lakes with
IFR/LIFR conditions. MVFR/brief IFR outside of lake effect areas
within snow showers.
Friday and Saturday...MVFR with areas of IFR. Chance of snow
showers, especially east and southeast of the lakes in lake effect
snow showers.
Sunday...VFR/MVFR to IFR/LIFR with snow possible.
Monday...MVFR with snows showers.
&&
.MARINE...
Southwest to south winds of 20-30 knots behind a warm front today
and tonight, with winds shifting more westerly by Thursday behind a
cold front. Westerly winds will strengthen Thursday and Friday as
another round of arctic air spreads across the region. Gale force
winds are possible on Lake Ontario during this time period,
with a Gale watch issued. Winds should be slightly lower on
Lake Erie, but still near 30 knots at times. Winds should lower
some this weekend as the pressure gradient relaxes.
&&
.CLIMATE...
Buffalo
Record low minimum temperature Record low high temperature
January 23 -11 (1976) 5(1976)
January 24 -11 (1976) 1(1963)
January 25 -14 (1884) 5(1884)
Rochester
Record low minimum temperature Record low high temperature
January 23 -14 (1976) 5(1976)
January 24 -10 (1963) 2(1963)
January 25 -6 (1945) 7(1884)
Watertown
Record low minimum temperature Record low high temperature
January 23 -31 (1976) -1(1976)
January 24 -30 (2014) 0(2004)
January 25 -18 (2007) 3(1992)
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 7 AM EST Thursday for NYZ001-002-
019>021.
Winter Storm Warning until 7 PM EST Friday for NYZ006>008.
Extreme Cold Watch from Friday evening through Saturday
afternoon for NYZ007-008.
Winter Weather Advisory until 1 PM EST Friday for NYZ010>012-
085.
MARINE...Small Craft Advisory until 7 PM EST Friday for LEZ020.
Small Craft Advisory until 4 AM EST Saturday for LEZ040-
041.
Small Craft Advisory until 1 AM EST Thursday for
LOZ042>045.
Gale Warning from 1 AM Thursday to 7 PM EST Friday for
LOZ042>045-062>065.
&&
DISCUSSION...AR/EAJ/Thomas
AVIATION...EAJ
MARINE...AR
CLIMATE...HSKHazardous weather outlook, Jan 21, 1:56 PM EST, 6 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 156 PM EST Wed Jan 21 2026 NYZ001-002-010>012-019>021-085-221900- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Allegany-Southern Erie- 156 PM EST Wed Jan 21 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Arctic air returns Friday and remains through the weekend with dangerously cold wind chills. Confidence is increasing for a winter storm to impact our region Sunday and Sunday night with moderate to heavy snowfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-013-014-221900- Monroe-Wayne-Northern Cayuga-Livingston-Ontario- 156 PM EST Wed Jan 21 2026 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Arctic air returns Friday and remains through the weekend with dangerously cold wind chills. Confidence is increasing for a winter storm to impact our region Sunday and Sunday night with moderate to heavy snowfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-221900- Jefferson-Lewis- 156 PM EST Wed Jan 21 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... ...EXTREME COLD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON NORTH COUNTRY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Extreme Cold Watch. Dangerously low wind chill values remain Saturday night into Sunday. Confidence is increasing for a winter storm to impact our region Sunday and Sunday night with moderate to heavy snowfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-221900- Oswego- 156 PM EST Wed Jan 21 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Arctic air returns Friday and remains through the weekend with dangerously cold wind chills. Confidence is increasing for a winter storm to impact our region Sunday and Sunday night with moderate to heavy snowfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-221900- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 156 PM EST Wed Jan 21 2026 This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-221900- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 156 PM EST Wed Jan 21 2026 ...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 7 PM EST FRIDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-221900- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 156 PM EST Wed Jan 21 2026 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-221900- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 156 PM EST Wed Jan 21 2026 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jan 21, 4:31 PM EST, 4 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
431 PM EST Wed Jan 21 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Snow 2 ENE Kenmore 42.97N 78.84W
01/21/2026 M2.1 Inch Erie NY Trained Spotter
&&Local storm report, Jan 21, 6:37 PM EST, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
637 PM EST Wed Jan 21 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM Snow Orchard Park 42.76N 78.74W
01/21/2026 M1.3 Inch Erie NY Trained Spotter
Since 7 am.
&&Local storm report, Jan 21, 6:58 PM EST, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
658 PM EST Wed Jan 21 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM Snow Buffalo Airport 42.94N 78.73W
01/21/2026 M1.9 Inch Erie NY Official NWS Obs
&&Local storm report, Jan 21, 7:20 PM EST, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
720 PM EST Wed Jan 21 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Snow 2 E Stafford 42.98N 78.03W
01/21/2026 M1.0 Inch Genesee NY Trained Spotter
Fell today.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 9:50 PM EST | Snow Squall Warning | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Monroe, Niagara and 2 more | 55 min |
| Jan 21, 10:42 PM EST | Snow Squall Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Genesee, Livingston and 4 more | 63 min |
| Jan 22, 1:20 AM EST | Lake Effect Snow Warning | BUF | Erie, Wyoming | 36 hr |
| Jan 22, 1:58 AM EST | Winter Storm Watch | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 35 hr |
| Jan 22, 9:30 AM EST | Snow Squall Warning | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Livingston, Monroe and 3 more | 60 min |
| Jan 22, 12:17 PM EST | Cold Weather Advisory | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 8 more | 46 hr |
| Jan 22, 12:17 PM EST | Extreme Cold Warning | BUF | Jefferson, Lewis | 49 hr |
| Jan 22, 1:47 PM EST | Snow Squall Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wayne | 43 min |
| Jan 22, 3:34 PM EST | Snow Squall Warning | BUF | Erie, Genesee, Monroe, Niagara, Orleans | 56 min |
| Jan 22, 4:30 PM EST | Snow Squall Warning | BUF | Erie, Genesee, Monroe, Niagara, Orleans | 60 min |
| Jan 22, 5:26 PM EST | Snow Squall Warning | BUF | Erie, Genesee, Livingston, Monroe, Orleans, Wayne | 64 min |
Nearby
Snow Squall Warnings in New York, 2026Every snow squall warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.